# SDR JIKA2013102401

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N21FW
- Make and model: Beech B-99
- Aircraft serial: U117
- Aircraft time: 50,464 hours, 69,301 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  NR 2 FIRE LIGHT IN TEE HANDLE ILLUMINATED, LIGHT REMAINED ON AFTER COMPLETION OF ENGINE FIRE WARNING IN FLIGHT CHECKLIST, TROUBLESHOOTING.  THE ENGINE WAS SHUTDOWN IAW SOP AND CHECKLIST. PILOT DECLARED AN EMERGENCY, RETURNED AND LANDED WITHOUT FURTHER INCIDENT. EMERGENCY SERVICES ARRIVED AT THE ACFT AND COULD SEE ANY SIGN OF FIRE, THE FIRE LIGHT EXTINGUISHED AFTER TEE HANDLE WAS PULLED. MAINTENANCE CREW INSPECTED ENGINE NO EVIDENCE OF FIRE WAS FOUND, FIRE DETECTION SYS WAS INSPECTED AND FOUND SPOT DETECTORS DIRTY.  MAINTENANCE CLEANED AND FUNCTIONAL CHECK FIRE LOOP SYS, NO DEFECTS WERE FOUND.
